RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 3, Pages 530–535 (Mi dan44191)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

An efficient method of solving differential games with many pursuers

B. N. Pshenichnyi, A. A. Chikrii, I. S. Rappoport

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (609 kB)

Bibliographic databases:
UDC: 517.92
Presented: В. М. Глушков
Received: 11.08.1980

Citation: B. N. Pshenichnyi, A. A. Chikrii, I. S. Rappoport, “An efficient method of solving differential games with many pursuers”, Dokl. Akad. Nauk SSSR, 256:3 (1981), 530–535

Citation in format AMSBIB
\Bibitem{PshChiRap81}
\by B.~N.~Pshenichnyi, A.~A.~Chikrii, I.~S.~Rappoport
\paper An efficient method of solving differential games with many pursuers
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 3
\pages 530--535
\mathnet{http://mi.mathnet.ru/dan44191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601656}
\zmath{https://zbmath.org/?q=an:0517.90105}


Linking options:
  • http://mi.mathnet.ru/eng/dan44191
  • http://mi.mathnet.ru/eng/dan/v256/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Math. USSR-Sb., 46:4 (1983), 459–471  mathnet  crossref  mathscinet  zmath
    2. M. Tukhtasinov, Kh. Ya. Mustapokulov, “$\varepsilon$-pozitsionnye strategii v teorii differentsialnykh igr presledovaniya i ob invariantnosti postoyannogo mnogoznachnogo otobrazheniya v zadache teploprovodnosti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 124–136  mathnet  crossref
  • Number of views:
    This page:54
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020